Volume 133, Issue 1, May 1991

Mean values of derivatives of modular $L$-series

Pages 447-475 by M. Ram Murty, V. Kumar Murty

Approximation in the mean by polynomials

Pages 477-475 by James E. Thomson

Siegel’s theorem in the compact case

Pages 509-548 by Paul Vojta

Diophantine approximation on abelian varieties

Pages 549-576 by Gerd Faltings

The classification of the simple modular Lie algebras: III. Solution of the classical case

Pages 577-604 by Helmut Strade

The central critical value of the triple product $L$-function

Pages 605-672 by Michael Harris, Stephen S. Kudla